You are not logged in.

Game theory in economics

Doucouliagos, Chris 1992, Game theory in economics, Kyklos, vol. 45, no. 2, pp. 299-300.

Attached Files
Name Description MIMEType Size Downloads

Title Game theory in economics
Author(s) Doucouliagos, ChrisORCID iD for Doucouliagos, Chris orcid.org/0000-0001-5269-3556
Journal name Kyklos
Volume number 45
Issue number 2
Start page 299
End page 300
Total pages 2
Publisher Wiley
Publication date 1992-01-01
ISSN 1467-6435
Keyword(s) Social Sciences
Economics
Business & Economics
Language eng
Field of Research 1402 Applied Economics
HERDC Research category CN.1 Other journal article
Copyright notice ©1992, Wiley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30075285

Document type: Journal Article
Collection: Faculty of Business and Law
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 14 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 14 Aug 2015, 13:35:48 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.